A model of 2 k -dimensional affine space

Jaromír Krys

Časopis pro pěstování matematiky (1976)

  • Volume: 101, Issue: 1, page 20-27
  • ISSN: 0528-2195

How to cite


Krys, Jaromír. "O jednom modelu $2k$-rozměrného afinního prostoru." Časopis pro pěstování matematiky 101.1 (1976): 20-27. <http://eudml.org/doc/19522>.

author = {Krys, Jaromír},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {20-27},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O jednom modelu $2k$-rozměrného afinního prostoru},
url = {http://eudml.org/doc/19522},
volume = {101},
year = {1976},

AU - Krys, Jaromír
TI - O jednom modelu $2k$-rozměrného afinního prostoru
JO - Časopis pro pěstování matematiky
PY - 1976
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 101
IS - 1
SP - 20
EP - 27
LA - cze
UR - http://eudml.org/doc/19522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.